Topic of the discussion
Posted on 11/14/18 7:25 AM
I'm post single mastectomy stage 1 breast cancer. I been having one he'll of a time managing these awful side effects from, arimidex to exemestane and femara. Migraines, tendonitis, muscle spasms, joint pain, edema, nausea. My oncologist acts like this treatment is not a big deal and I'm one of the rare people who cannot tolerate these treatments. Anyonelse? I feel alone.
Beginning of the discussion - 11/16/18Aromatase inhibitors https://www.carenity.us/forum/cancer/living-with-cancer/aromatase-inhibitors-593
Posted on 11/16/18 2:51 AM
Hi @Hidden username! Sorry you are going through this but know you are a fighter and glad you caught this early!
NO! Absolutely not... no treatment for cancer is "no big deal." Unfortunatley, most doctors do not know what the medications and the cancer does to our body really because they are not going through with it.
Is your doctor at least receptive to what you feeling?
Joint and muscle pain is super common as well as horrible headaches.
Posted on 11/16/18 3:21 PM
Posted on 11/17/18 3:19 AM
@Hidden username you are not alone. I never had edema, but every body reacts differently; I am sorry your doctor is not understanding. The joint pain is definitely a common side-effect from my experience.
Ar you satisfied elsewise by your oncologist? Do you live in a big city?
How is your primary care treating the side-effects? effectively?
Posted on 11/20/18 5:55 AM
@Hidden username I am sorry that your doctor is treating you as such. I hope it is some sense of calming calming knowing you are not the only one.
Posted on 1/5/19 3:06 AM
I stopped taking it after month and half... It was awful...It threw me into the worst depression!!! Could not take it anymore!! Still trying to get back to myself. Stopped it about 2 months ago...You are not alone!!!
Posted on 1/8/19 6:31 PM
@Hidden username I just stopped taking it. The side effects were awful. I can’t believe they can’t come up with something natural. I’m fighting this I want to live but I want quality of life. One of the questions I was told to ask my oncologist was would you give this to your mom? I bet they say no.
Posted on 1/21/19 6:45 PM
I just began taking Letrozole!!!! Hoping and praying for minimal tomorrow side effects!!!! 💕💕💕
Posted on 4/20/19 1:34 AM
@Hidden username I recently started on Letrozole (about a month ago). I'd be interested in knowing if you've been having side effects.
Posted on 5/5/19 3:42 PM
I stopped taking Arimidex a few months ago. I still have joint pain that on the 1-10 pain scale is a 12...exacerbated by rainy weather. I took AIs with my first breast cancer occurrence in 2008. It still came back in 2015 so when my quality of life was going down, I stopped. Does anyone else still have joint pain after they stop taking them? Thank you in advance.